RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 5, Pages 1130–1141 (Mi zvmmf5152)  

This article is cited in 5 scientific papers (total in 5 papers)

Methods and algorithms for analysis of linear systems of the construction of generalized attainability sets

V. A. Bushenkov, A. V. Lotov

Moscow

Full text: PDF file (1463 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:5, 38–49

Bibliographic databases:

UDC: 519.6:517.977
MSC: Primary 93B03; Secondary 90C31, 90C05
Received: 06.02.1980

Citation: V. A. Bushenkov, A. V. Lotov, “Methods and algorithms for analysis of linear systems of the construction of generalized attainability sets”, Zh. Vychisl. Mat. Mat. Fiz., 20:5 (1980), 1130–1141; U.S.S.R. Comput. Math. Math. Phys., 20:5 (1980), 38–49

Citation in format AMSBIB
\Bibitem{BusLot80}
\by V.~A.~Bushenkov, A.~V.~Lotov
\paper Methods and algorithms for analysis of linear systems of the construction of generalized attainability sets
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 5
\pages 1130--1141
\mathnet{http://mi.mathnet.ru/zvmmf5152}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=593497}
\zmath{https://zbmath.org/?q=an:0456.49026}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 5
\pages 38--49
\crossref{https://doi.org/10.1016/0041-5553(80)90087-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5152
  • http://mi.mathnet.ru/eng/zvmmf/v20/i5/p1130

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. L. Chernykh, “Approximation of the Pareto-hull of a convex set by polyhedral sets”, Comput. Math. Math. Phys., 35:8 (1995), 1033–1039  mathnet  mathscinet  zmath  isi
    2. A. V. Volodin, V. E. Krivonozhko, I. A. Sablin, O. B. Utkin, “Investigation of boundary points and the design of parametric optimization methods in data envelopment analysis”, Comput. Math. Math. Phys., 43:4 (2003), 600–612  mathnet  mathscinet  zmath
    3. A. V. Volodin, V. E. Krivonozhko, D. A. Ryzhikh, O. B. Utkin, “Construction of three-dimensional sections in the analysis of the efficiency of complex multidimensional systems, based on parametric optimization algorithms”, Comput. Math. Math. Phys., 44:4 (2004), 589–603  mathnet  mathscinet  zmath
    4. Efremov R.V., Kamenev G.K., Lotov A.V., “Constructing an economical description of a polytope using the duality theory of convex sets”, Doklady Mathematics, 70:3 (2004), 934–936  isi
    5. Yu. G. Evtushenko, M. A. Posypkin, L. A. Rybak, A. V. Turkin, “Finding sets of solutions to systems of nonlinear inequalities”, Comput. Math. Math. Phys., 57:8 (2017), 1241–1247  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:212
    Full text:116
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020